# SDR 2007UALA04416

- Difficulty date: October 27, 2007
- Submitted: October 30, 2007
- Operation: Air carrier
- Aircraft: N459UA
- Make and model: Airbus A320-232
- Aircraft serial: 1192
- Aircraft time: 25,483 hours, 10,407 cycles
- Engine: Iae V2527A5
- System (JASC): 3500 · Oxygen System
- Part: Oxygen System
- Condition: Low
- Stage of operation: IN
- How discovered: O
- Nature of condition: W
- Precautionary procedure: O

## Discrepancy

OXYGEN LEVEL READS LOW.      SERVICED 02 SYSTEM.
